# SDR COZA20131231035

- Difficulty date: December 28, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,515 hours, 16,520 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 283048
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TOP OF DESCENT, "B" HYDRAULIC SYSTEM LOW PRESSURE LIGHT CAME ON.  ON GROUND, INSPECTION OF RT ENGINE FOUND HYDRAULIC FLUID ON THE ENGINE COWLING.   FURTHER INVESTIGATION, FOUND THE RT ENGINE HYDRAULIC PUMP SHAFT SHEARED AND THE ENGINE OIL OVER FULL.   HYDRAULIC PUMP REPLACED AND HYDRAULIC FILTERS CHANGED.  ENGINE OIL SYSTEM WAS FLUSHED.  DURING NEXT FLIGHT,  HYDRAULIC PUMP FAILED AGAIN.  PUMP SHAFT DID NOT SHEAR BUT THE PUMP OVERHEATED.  FURTHER INVESTIGATION FOUND THE QUICK DISCONNECT FITTING FOR THE ENGINE HYD PUMP CASE DRAIN LINE DEFECTIVE AND BLOCKAGE IN THE CASE DRAIN LINE.  QUICK DISCONNECT FITTING, PN 155006-09 WAS REPLACED AND THE BLOCKAGE WAS REMOVED FROM THE CASE DRAIN LINE.  HYD PUMP, PN 66087 WAS REPLACED.  HYDRAULIC FILTERS WERE CHANGED AND THE ENGINE OIL FLUSHED.  SUBSEQUENT OPERATION NORMAL.
